Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
silapp

Question For Females w/ Acne

Recommended Posts

I was curious how many of you also have peachfuzz on your face? I am taking Accutane now and have been suffering from acne for about 5 years. I also have a lot of white peachfuzz on my face, as does my sister, and we both suffer from acne. I am thinking its hormonal acne - I've had one doctor tell me accutane will clear hormonal acne, and i've had other people tell me that it won't clear it, but calm it down some.

My current doctor told me about poly-something ovarys? LOL - does that make sense?

Anyway, I am thinking about having my hormone levels checked after doing some research on it. Has anyone ever had this done before?

Also, did your birth control help your breakouts?

Thanks

Laurel

Share this post


Link to post
Share on other sites

I have always had a little peachfuzz. However, I'm on my third month of accutane and I just noticed it seems to be a little heavier. I'm also curious about the hormonal acne so let me know what you find out. My BC pills have helped my acne I think but it may just be the accutane.

Meghan

Share this post


Link to post
Share on other sites

! I have been wondering the same thing!! I am glad you brought this up. I have a lot of peach fuzz on my face too, and occasionally dark hairs that I have to pluck (I keep that a little secret!). I took Accutane about 6-7 years ago, and it cleared up my acne. However, it came back about 2-3 years after- so I am seriously considering round 2 of Accutane. I have wondered mostly about the peach fuzz and the hormone relations. I have never had my hormone levels checked, but I would like to. I say get them checked, and keep me updated on what happens. I don't know what the procedure is. And, is this something that can be corrected (e.g. with medication or something)?

Also, I took birth control for about 5 months - Yasmin and Mircette - but both of these made me feel really depressed, even though they have low levels of hormones- this also made me think of the possibility of me having high hormone levels. I'd like to take Accutane again, but I am worried about the possible side effect of depression? I can't remember how I felt when I took it the first time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×